# SDR SWAA2025051356667

- Difficulty date: April 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231MF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] AREAS OF PULLED STRANDS ON UPPER SURFACE OF FLOOR PANEL 231MF WERE REPAIRED IAW SRM 53-00-50-2R-1.
